Psycho-Babble Medication Thread 339410

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

Wellbutrin/Effexor combo question???

Posted by Stryker88 on April 24, 2004, at 0:12:13

I am already on Effexor 150mg and I DONT want to increase AD dosage. But I hear so much about Wellbutrin and Effexor combining. Adding Effexor to Wellbutrin, is this just increasing the AD effect or is Wellbutrin different.

 

Re: Wellbutrin/Effexor combo question??? Stryker88

Posted by Sad Panda on April 24, 2004, at 3:38:29

In reply to Wellbutrin/Effexor combo question???, posted by Stryker88 on April 24, 2004, at 0:12:13

> I am already on Effexor 150mg and I DONT want to increase AD dosage. But I hear so much about Wellbutrin and Effexor combining. Adding Effexor to Wellbutrin, is this just increasing the AD effect or is Wellbutrin different.
>
>

Why don't you want to increase Effexor further? It's no problem provided you keep an eye on your blood pressure. Wellbutrin is said to be stimulating, but for some people it is a placebo. Effexor will stimulate you at higher doses.

Cheers,
Panda.

 

Re: Wellbutrin/Effexor combo question???

Posted by Stryker88 on April 24, 2004, at 6:08:19

In reply to Re: Wellbutrin/Effexor combo question??? Stryker88, posted by Sad Panda on April 24, 2004, at 3:38:29

the reason why is because the side effect of drowsiness and libido loss is already bad enough, I dont want to increase that.

 

Re: Wellbutrin/Effexor combo question??? Stryker88

Posted by Sad Panda on April 24, 2004, at 6:40:08

In reply to Re: Wellbutrin/Effexor combo question???, posted by Stryker88 on April 24, 2004, at 6:08:19

> the reason why is because the side effect of drowsiness and libido loss is already bad enough, I dont want to increase that.
>
>

Does it have any positive benefit or is has it been all negatives so far? Have you been on it at a dosage of 75mg for atleast 4 weeks? If you have, then I would suggest that Effexor isn't for you & you should taper off it & try something else.

Cheers,
Panda.


 

Re: Wellbutrin/Effexor combo question??? Sad Panda

Posted by trishthedish on May 1, 2004, at 15:07:15

In reply to Re: Wellbutrin/Effexor combo question??? Stryker88, posted by Sad Panda on April 24, 2004, at 6:40:08

I am on wellbutrin + effexor. It is an excellent combo for me. I've been on each separately, and alone they did not help my depression, but together they work very well. My psychiatrist explained that wellbutrin works on dopamine and a little on seratonin, and effexor works on norepinephrine and seratonin. I find wellbutrin to be stimulating--maybe it will help with your fatigue. Also, wellbutrin is known as the antidepressant with the least sexual side effects. Hope this helps!

 

Re: Wellbutrin/Effexor combo question??? trishthedish

Posted by Sad Panda on May 2, 2004, at 8:28:55

In reply to Re: Wellbutrin/Effexor combo question??? Sad Panda, posted by trishthedish on May 1, 2004, at 15:07:15

> I am on wellbutrin + effexor. It is an excellent combo for me. I've been on each separately, and alone they did not help my depression, but together they work very well. My psychiatrist explained that wellbutrin works on dopamine and a little on seratonin, and effexor works on norepinephrine and seratonin. I find wellbutrin to be stimulating--maybe it will help with your fatigue. Also, wellbutrin is known as the antidepressant with the least sexual side effects. Hope this helps!
>
>

Thanks Trish :)

I'd like to try Wellbutrin, but I can't get it here in Australia.

Cheers,
Panda.

 

Re: thanx for the answers

Posted by Stryker88 on May 3, 2004, at 0:08:49

In reply to Re: Wellbutrin/Effexor combo question??? Stryker88, posted by Sad Panda on April 24, 2004, at 6:40:08

thanx for the answers


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.